Algorithms for real numerical varieties with application to parameterizing quadratic surface intersection curves

Dayton, Barry H. (2013) Algorithms for real numerical varieties with application to parameterizing quadratic surface intersection curves. Albanian J. Math., 7 (2). pp. 61-75.

[img]
Preview
Text
2013-5.pdf

Download (455kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 07 Dec 2017 00:23
Last Modified: 07 Dec 2017 00:23
URI: http://kerkoje.com/id/eprint/252

Actions (login required)

View Item View Item